Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 11610

  • Page / 465


Selection :

  • and

AN EFFICIENT FITTED OPERATOR METHOD TO SOLVE DELAYED SINGULARLY PERTURBED DIFFERENTIAL-DIFFERENCE EQUATIONSBASHIER, Eihab B. M; PATIDAR, Kailash C.Neural, parallel & scientific computations. 2013, Vol 21, Num 2, pp 217-234, issn 1061-5369, 18 p.Article

Controllability and strong controllability of differential inclusionsJOURANI, Abderrahim.Nonlinear analysis. 2012, Vol 75, Num 3, pp 1374-1384, issn 0362-546X, 11 p.Article

Bifurcation of limit cycles from a heteroclinic loop with a cuspXIANBO SUN; MAOAN HAN; JUNMIN YANG et al.Nonlinear analysis. 2011, Vol 74, Num 9, pp 2948-2965, issn 0362-546X, 18 p.Article

Competitive Lotka-Volterra population dynamics with jumpsJIANHAI BAO; XUERONG MAO; GEROGE YIN et al.Nonlinear analysis. 2011, Vol 74, Num 17, pp 6601-6616, issn 0362-546X, 16 p.Article

Existence and properties of solutions of a control system with hysteresis effectTIMOSHIN, S. A; TOLSTONOGOV, A. A.Nonlinear analysis. 2011, Vol 74, Num 13, pp 4433-4447, issn 0362-546X, 15 p.Article

Hochstadt―Lieberman theorem for Dirac operator with eigenparameter dependent boundary conditionsCHUAN FU YANG.Nonlinear analysis. 2011, Vol 74, Num 7, pp 2475-2484, issn 0362-546X, 10 p.Article

An Oscillation Criteria for Second-order Linear Differential EquationsTYAGI, J.Nonlinear dynamics and systems theory. 2011, Vol 11, Num 1, pp 93-97, issn 1562-8353, 5 p.Article

An uncertainty principle for finite framesLAMMERS, Mark; MAESER, Anna.Journal of mathematical analysis and applications. 2011, Vol 373, Num 1, pp 242-247, issn 0022-247X, 6 p.Article

On a periodic problem for higher-order differential equations with a deviating argumentMUKHIGULASHVILI, Sulkhan; PARTSVANIA, Nino; PUZA, Bedřich et al.Nonlinear analysis. 2011, Vol 74, Num 10, pp 3232-3241, issn 0362-546X, 10 p.Article

Transverse vibration of nonhomogeneous orthotropic viscoelastic circular plate of varying parabolic thicknessARUN KUMAR GUPTA; NEERI AGARWAL; HARVINDER KAUR et al.Mathematical methods in the applied sciences. 2011, Vol 34, Num 16, pp 2065-2076, issn 0170-4214, 12 p.Article

An Explicit Difference Method for Solving Fractional Diffusion and Diffusion-Wave Equations in the Caputo FormQUINTANA MURILLO, Joaquín; BRAVO YUSTE, Santos.Journal of computational and nonlinear dynamics. 2011, Vol 6, Num 2, issn 1555-1415, 021014.1-021014.6Article

Baire's category and relaxation problems for locally Lipschitzian differential inclusions on finite and infinite time intervalsDE BLASI, F. S; PIANIGIANI, G.Nonlinear analysis. 2010, Vol 72, Num 1, pp 288-301, issn 0362-546X, 14 p.Article

A computational method for singularly perturbed nonlinear differential-difference equations with small shiftKADALBAJOO, Mohan K; KUMAR, Devendra.Applied mathematical modelling. 2010, Vol 34, Num 9, pp 2584-2596, issn 0307-904X, 13 p.Article

Dichotomies for Lp spacesGLAB, Szymon; STROBIN, Filip.Journal of mathematical analysis and applications. 2010, Vol 368, Num 1, pp 382-390, issn 0022-247X, 9 p.Article

Remarks on the degree of instabilityKOZLOV, V. V.Journal of applied mathematics and mechanics. 2010, Vol 74, Num 1, pp 10-12, issn 0021-8928, 3 p.Article

A Decentralized Sliding Control Approach for Distributed Simulation of Differential-Algebraic Equation SystemsMUSTAFA AZIZI, S; GORDON, Brandon W; RAMACHANDRAN, Venkat et al.European journal of control. 2010, Vol 16, Num 4, pp 343-361, issn 0947-3580, 19 p.Article

An extension of the general Struble's method for solving an nth order nonlinear differential equation when the corresponding unperturbed equation has some repeated eigenvaluesSHAMSUL ALAM, M; ABUL KALAM AZAD, M; KAMALESH CHANDRA ROY et al.Journal of the Franklin Institute. 2009, Vol 346, Num 2, pp 112-125, issn 0016-0032, 14 p.Article

A note on linear differential equations with periodic coefficientsGRAU, Maite; PERALTA-SALAS, Daniel.Nonlinear analysis. 2009, Vol 71, Num 7-8, pp 3197-3202, issn 0362-546X, 6 p.Article

Almost and pseudo-almost limit cycles for some forced Liénard systemsTONI, Bourama.Nonlinear analysis. 2009, Vol 71, Num 10, pp 4718-4724, issn 0362-546X, 7 p.Article

Chaos control of new Mathieu―Van der Pol systems with new Mathieu―Duffing systems as functional system by GYC partial region stability theoryGE, Zheng-Ming; LI, Shih-Yu.Nonlinear analysis. 2009, Vol 71, Num 9, pp 4047-4059, issn 0362-546X, 13 p.Article

Existence results for abstract impulsive second-order neutral functional differential equationsHERNANDEZ M, Eduardo; HENRIQUEZ, Hernan R; MCKIBBEN, Mark A et al.Nonlinear analysis. 2009, Vol 70, Num 7, pp 2736-2751, issn 0362-546X, 16 p.Article

Exponential synchronization of neural networks with time-varying delaysXIUZHI GAO; SHOUMING ZHONG; FENGYIN GAO et al.Nonlinear analysis. 2009, Vol 71, Num 5-6, pp 2003-2011, issn 0362-546X, 9 p.Article

Limit set trichotomy and dichotomy for skew-product semiflows with applicationsWANG, Bin-Guo; LI, Wan-Tong.Nonlinear analysis. 2009, Vol 71, Num 7-8, pp 2834-2839, issn 0362-546X, 6 p.Article

Stability of continuous Runge-Kutta-type methods for nonlinear neutral delay-differential equationsWANSHENG WANG; YUAN ZHANG; SHOUFU LI et al.Applied mathematical modelling. 2009, Vol 33, Num 8, pp 3319-3329, issn 0307-904X, 11 p.Article

Nonsmooth analysis and fractional differential equationsVASUNDHARA DEVI, J; LAKSHMIKANTHAM, V.Nonlinear analysis. 2009, Vol 70, Num 12, pp 4151-4157, issn 0362-546X, 7 p.Article

  • Page / 465